# SDR 95ZZZX1134

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6895021
- Condition: Cracked
- Location: Nr 1 Turbine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TURBINE NOZZLE REPLACED DUE TO TRAILING EDGE CRACKING BEYOND LIMITS.  UPON REMOVAL, DISCOVERED THE 6823481-7000 ROPE PACKING MISSING.  NO INDICATIONS OF POWER LOSS OR TOT RISE.  PART RETURNED FOR OVERHAUL.
